# SDR SWAA2021032257002

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 5,123 hours, 2,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT; LOWER EMERGENCY LIGHT; HAS 1 BULB OUT. / RELAMPED AND PERFORMED GOOD FUNCTIONAL TEST OF RT OVERWING EXIT LOWER EMERGENCY LIGHT PER AMM33-51-01-960-801 STEP 2.C.(1).(C) AND 2.C.(2). 57897U 18MAR21
